Q. I maintain my erection for only for three minutes. Do I need treatment?

Answered by
Dr. Ramchandra Lamba
and medically reviewed by iCliniq medical review team.
Published on Oct 17, 2019 and last reviewed on: Oct 21, 2019

Hello doctor,

I am not able to do intercourse with my wife for three months. My erection lasts only for three minutes, and then it will come down. How to increase erection for a longer period to have proper intercourse. Should I need to take any treatment? Please guide.

Dr. Ramchandra Lamba

Psychiatry Psychologist/ Counsellor Sexology
#

Hello,

Welcome to icliniq.com.

As you mentioned, three minutes erection is within normal limits. So you do not need any medication for this.

However, you can do lifestyle modifications to manage your high blood pressure, and it will also help you with this problem.

Do regular exercise. Take a healthy diet and avoid any substance use.

Some exercise such as kegel exercises (pelvic-floor exercise) is also helpful; you can read about this and can start practice. I hope this helps.

Thank you doctor,

I was in doubt that, is this problem related to erectile dysfunction? What are the signs of erectile dysfunction and how to overcome it?

Dr. Ramchandra Lamba

Psychiatry Psychologist/ Counsellor Sexology
#

Hello,

Welcome to icliniq.com.

One or more of the following symptoms that persist for more than six months or more.

1. Inability to get an erection.

2. Inability to maintain the erection for doing a sexual act.

3. Erection not as rigid as it used to be, and it does not last long enough to finish the sexual act.

To have a good sexual life it is advised to do regular exercise, avoid substance abuse and take healthy food. Maintain a healthy lifestyle.

Also Read Answers From:

Related Questions & Answers


Are herbal medicines effective in curing erectile dysfunction?

Query: Hi doctor. I am 32 years old. My weight is 72 kg. I am not able to get full erection. I was on L-pride (Levosulpiride) and Nuanxit (Flupentixol) and I stopped it before a week. I do not have any problem like sugar or BP. Even if I get full erection, I ejaculate very early. What could be the problem...  Read Full >>


Dr. Seikhoo Bishnoi
Psychiatrist

Answer: Hi, Welcome to icliniq.com. The drugs Levosulpiride and Flupentixol will cause side effects like reduced libido or erectile dysfunction. Levosulpiride results in increased prolactin concentration and thus ultimately poor erection. As you have stopped the medicines just a week back, it will take tim...  Read Full

Why am I not having a proper erection?

Query: Hello doctor, How are you doing? I hope you are good. My age is 29, from the last 8 to 9 days, I did not have a proper erection. This did not happen with me earlier. I am a bit worried because of this issue, also I am sleeping at 4 O'clock in the morning and waking up at 9 O'clock in the morning. Pl...  Read Full >>


Answer: Hi, Welcome to icliniq.com. The cause of poor erection is due to poor blood to penile vasculature. The main cause is that a young person like you is psychological in nature like anxiety or tension due to poor communication between the partner or due to depression, fatigue, stress. The medical cond...  Read Full

Please suggest some medicine to improve premature ejaculation.

Query: Hi doctor, I am a 36 year old unmarried male. I have been suffering from premature ejaculation for the past 12 years. As my friend suggested, I am using Suhagra 50 mg pill before intercourse and had good erection. During my first time intercourse, I had very quick ejaculation. I was able to hold my ...  Read Full >>


Answer: Hi, Welcome to icliniq.com. You can discuss with your dermatologist regarding erectile dysfunction and stop Finax (Finasteride). For premature ejaculation, I suggest Dapoxetine 30 mg one hour before intercourse. You can refer net sources and practice squeeze technique and Kegel exercise. Practice ...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.